MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. CORVOCET¿; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS, INC. CORVOCET¿; INSTRUMENT, BIOPSY
Model Number 00884450476390
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
Upon inspecting the biopsy needle for procedure, the physician discovered that the coaxial was not glued properly and would not stay attached to the hub.It was not used on a patient.Manufacturer response for instrument, biopsy, corvocet¿ (per site reporter): will investigate.

Brand Name
CORVOCET¿
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key13756922
Report Number13756922
Device Sequence Number16736580
Product Code KNW
UDI-Device Identifier00884450476390
UDI-Public(01)00884450476390(17)240930(10)12281931(01)00884450476390
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/10/2022
Report Date (Section F) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450476390
Device Catalogue NumberCORCA1815B/B
Device Lot Number12281931
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/14/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/14/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/10/2022